Alert archive / Indiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 14, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 8, 2015, 4:27 PM EDT for Johnson County, Monroe County, Morgan County, Indiana. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 8, 2015, 4:27 PM EDT (20:27 UTC)
- Expired
- Apr 8, 2015, 5:00 PM EDT
- In force
- 33 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Johnson County, IN, Monroe County, IN, Morgan County, IN
The radar
The Indianapolis radar (KIND), 39 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 8, 2:05 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.5 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 195 J/kg
- Mixed-layer CIN
- -238 J/kg
- Mixed-layer LCL
- 839 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.7
The text
As transmitted, in the capitals the NWS used until 2016.
702
WUUS53 KIND 082027
SVRIND
INC081-105-109-082100-
/O.NEW.KIND.SV.W.0014.150408T2027Z-150408T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
427 PM EDT WED APR 8 2015
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN JOHNSON COUNTY IN CENTRAL INDIANA...
NORTHEASTERN MONROE COUNTY IN SOUTH CENTRAL INDIANA...
SOUTHEASTERN MORGAN COUNTY IN CENTRAL INDIANA...
* UNTIL 500 PM EDT
* AT 423 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF MARTINSVILLE...AND MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MORGANTOWN...TRAFALGAR AND BARGERSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3928 8647 3941 8652 3956 8614 3939 8609
3934 8628 3934 8638 3930 8638
TIME...MOT...LOC 2027Z 248DEG 19KT 3933 8634
HAIL...1.00IN
WIND...60MPH
$$
DRT1 follow-up statement
464
WWUS53 KIND 082036
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
436 PM EDT WED APR 8 2015
INC081-105-109-082100-
/O.CON.KIND.SV.W.0014.000000T0000Z-150408T2100Z/
MORGAN IN-MONROE IN-JOHNSON IN-
436 PM EDT WED APR 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
JOHNSON...NORTHEASTERN MONROE AND SOUTHEASTERN MORGAN COUNTIES UNTIL
500 PM EDT...
AT 434 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHEAST
OF MARTINSVILLE...AND MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MORGANTOWN...TRAFALGAR AND BARGERSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3928 8647 3941 8652 3956 8614 3939 8609
3934 8628 3934 8638 3930 8638
TIME...MOT...LOC 2036Z 248DEG 19KT 3935 8628
HAIL...1.00IN
WIND...60MPH
$$
DRTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 2:54 PM EDT, 1 hour 33 minutes earlier.
Area forecast discussion, Apr 8, 2:54 PM EDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 254 PM EDT WED APR 8 2015 .UPDATE... THE LONG TERM SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 241 PM EDT WED APR 8 2015 A NEARLY STATIONARY FRONT OVER INDIANA TODAY WILL TURN INTO A COLD FRONT AND MOVE TO EAST OF OUR STATE THURSDAY. NEXT...HIGH PRESSURE TRAVELING FROM WEST TO EAST WILL MOVE ACROSS THE HOOSIER STATE FROM FRIDAY INTO SUNDAY. EXPECT ANOTHER STATIONARY FRONT TO DEVELOP OVER INDIANA MONDAY AND STAY HERE INTO WEDNESDAY. && .NEAR TERM /TONIGHT/... ISSUED AT 241 PM EDT WED APR 8 2015 THE MODEL AGREEMENT ISNT GREAT. HOWEVER SEVERAL...INCLUDING THE GFS...HAVE AN MCC DEVELOPING ALONG THE BOUNDARY NOW OVER NORTHERN INDIANA...THEN TRAVELING INTO OUR CWA ALONG THICKNESS LINES. THE PRECIPITABLE WATER BY 12Z TOMORROW IS EXTREMELY HIGH...AND THE GROUND IS ALREADY WET IN MANY PLACES. ALTHOUGH SOME UNCERTAINTY REMAINS...THE CHANCE OF SIGNIFICANT HYDRO PROBLEMS IS ENOUGH TO JUSTIFY A WATCH. THE TEMPERATURE FORECAST OVERNIGHT IS EXTREMELY DIFFICULT GIVEN THE PROXIMITY OF THE BOUNDARY AND THE POSSIBILITY OF AN MCC. MOS WILL BE USED IN LIEU OF ANYTHING BETTER. CONFIDENCE IN THIS PART OF THE FORECAST IS LOW. && .SHORT TERM /THURSDAY THROUGH SATURDAY/... ISSUED AT 241 PM EDT WED APR 8 2015 DUE TO THE RISK OF FLOODING AND SEVERE WEATHER...BY FAR THE MOST IMPORTANT PART OF THE FORECAST IS THURSDAY INTO EARLY THURSDAY NIGHT. AS MENTIONED IN THE NEAR TERM DISCUSSION...THERE IS A GOOD CHANCE MORNING WILL START WITH AN MCC OVER THE AREA. AFTER THAT THERE MAY BE A SHORT DRY PERIOD...BUT THUNDERSTORMS ARE BOUND TO REDEVELOP IN THE AFTERNOON AND CONTINUE INTO EARLY THURSDAY AS BOTH A SURFACE FRONT AND A STRONG WAVE CROSS THE AREA. WITH HEAVY RAIN A STRONG POSSIBILITY TOMORROW...THE FLASH FLOOD WATCH IN EFFECT OVERNIGHT WILL BE CONTINUED THROUGH THURSDAY. AS SHEAR INCREASES AHEAD OF THE INCOMING SHORT WAVE...SEVERE WEATHER BECOMES A MAJOR ISSUE BY THURSDAY AFTERNOON. SPC HAS AN ENHANCED RISK FOR THE CWA. SEVERE STORMS WILL BE EXPLICITLY MENTIONED. AFTER LATE THURSDAY NIGHT THE PRECIPITATION SHUTS DOWN AS ALL MODELS HAVE MUCH DRIER AIR MOVEING IN. WE SHOULD BE MOSTLY CLEAR FOR THE LAST PART OF THE PERIOD. MOS TEMPERATURES WILL BE ACCEPTED. FOR TOMORROW AND TOMORROW NIGHT THEY MAY NOT BE GREAT BUT SHOULD WORK AS WELL AS ANYTHING ELSE IN A DIFFICULT SITUATION WITH FRONTS AND STORMS AROUND. BEGINNING FRIDAY WE ENTER A PERIOD WHERE MOS SHOULD DO WELL WITH A LARGE HOMOGENEOUS SYSTEM OVER THE AREA. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... ISSUED AT 253 PM EDT WED APR 8 2015 THE PERIOD STARTS OUT DRY AS BROAD WEAK UPPER RIDGE AND SURFACE HIGH PRESSURE PREVAIL. STRONG SYSTEM MODELED TO DROP INTO SW US BY THE WEEKEND WILL MOVE NORTHEAST INTO OUR REGION EARLY NEXT WEEK. RENEWAL OF ANOTHER COUPLE DAY PERIOD OF SHOWERS AND STORMS BEGINS AS EARLY AS SUNDAY BUT MAIN THRUST TO REACH OUR AREA TUESDAY. BEYOND TUESDAY YET ANOTHER DEEP TROUGH DEVELOPS IN THE ROCKY AND KEEPS OUR REGION IN MILD SOUTHWEST UPPER FLOW FOR WEDNESDAY ONWARD. AFTER A COOLER THAN NORMAL START OF THE PERIOD WITH SUNDAY MORNING MINS IN THE LOWER 40S WE BEGIN ANOTHER WARMING PERIOD WITH HIGHS BACK INTO THE 60S SUNDAY AND MAXS NEAR OR IN THE 70S THE REST OF NEXT WEEK. MINS WILL CLIMB BACK TO THE 50S. && .AVIATION /DISCUSSION FOR 081800Z TAFS/... ISSUED AT 1246 PM EDT WED APR 8 2015 HIGH UNCERTAINTY IN FORECAST. MORNING CONVECTION HAS LAID DOWN OUTFLOW BOUNDARIES WHILE SOUTHWEST FLOW PUMPING WARMER AND MORE HUMID AIR TOWARD TAF SITES HAS RESULTED IN MVFR DECK 1500-2000 FT. THINKING IS THIS SITUATION IS WARM FRONTAL LIKE AND AS BOUNDARY PUSHES BACK NORTHEAST AND SUN CONTINUE WORKING ON CLOUDS THIS MVFR DECK SHOULD SCATTER TO A LAYER AROUND 2500 FEET. OTHER FACTOR IS THE CIRRUS DEBRIS FROM MISSOURI STORMS HAS OVERSPREAD INDIANA AND ILLINOIS AND SERVING TO LIMIT CUMULUS GROWTH. CERTAINLY SURFACE BOUNDARIES AVAILABLE TO HELP WITH LIFT BUT MOST MODELS KEY ON NEXT UPPER SUPPORT ARRIVING AFTER 090600Z. THUS ANY CONVECTION PRIOR WILL BE ISOLATED OR SCATTERED...FOCUSED ON MESO BOUNDARY AND DRIVEN BY WHAT HEATING MAY OCCUR TODAY. ANTICIPATE THUNDERSTORM COMPLEX WITH WIDESPREAD STORMS TO ARRIVE AFTER 090600Z WITH UPPER SUPPORT. && .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 8 PM EDT THIS EVENING THROUGH THURSDAY EVENING FOR INZ021-028>031-035>049-051>057-060>065-067>072. && SYNOPSIS...JK NEAR TERM...JK SHORT TERM...JK LONG TERM....TUCEK AVIATION...TUCEK VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSINDIANAPOLIS WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Apr 8, 3:45 PM EDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 345 PM EDT WED APR 8 2015 INZ021-028>031-035>049-051>057-060>065-067>072-091945- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 345 PM EDT WED APR 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. OUTLOOK: NUMEROUS THUNDERSTORMS. HAZARDS: FLASH FLOODING. DAMAGING WINDS AND LARGE HAIL. LIGHTNING. RIVER FLOODING. TIMING: FLASH FLOODING...RIVER FLOODING...AND LIGHTNING MAY OCCUR ANY TIME. DAMAGING WINDS OR LARGE HAIL ARE MOST LIKELY IN THE EVENING. SMALL HAIL OR GUSTY WINDS COULD OCCUR OTHER TIMES. .DISCUSSION: WARM HUMID AIR OVER SOUTHERN INDIANA AND A FRONT STALLED OVER NORTHERN INDIANA WILL WORK TOGETHER TO CAUSE NUMEROUS THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OUTLOOK: THUNDERSTORMS ARE LIKELY THURSDAY AND THURSDAY EVENING. THESE STORMS COULD CAUSE FLASH FLOODING...DAMAGING WINDS...LARGE HAIL...AND LOTS OF LIGHTNING. RIVER FLOODING IS APT TO CONTINUE. AFTER THURSDAY...DRY WEATHER WILL PREVAIL THROUGH SATURDAY. A CHANCE OF THUNDERSTORMS WILL RETURN SUNDAY AND CONTINUE THROUGH WEDNESDAY. IT IS TOO EARLY TO SAY IF ANY OF THESE STORMS WILL BE SEVERE. DISCUSSION: A COLD FRONT WILL CAUSE NUMEROUS THUNDERSTORMS INTO THURSDAY EVENING. A STATIONARY FRONT SHOULD CAUSE THE CHANCE OF THUNDERSTORMS EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. SPOTTERS ARE ENCOURAGED TO REPORT HEAVY RAIN AND FLOODING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) JK
In the hours before
Local storm report, Apr 8, 2:59 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
259 PM EDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN LEBANON 40.05N 86.47W
04/08/2015 M2.00 INCH BOONE IN TRAINED SPOTTER
&&
DRTLocal storm report, Apr 8, 3:53 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
353 PM EDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM HAIL VINCENNES 38.68N 87.51W
04/08/2015 E0.25 INCH KNOX IN EMERGENCY MNGR
&&
BHHLocal storm report, Apr 8, 4:03 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
403 PM EDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM HAIL ELLETTSVILLE 39.23N 86.62W
04/08/2015 E0.25 INCH MONROE IN AMATEUR RADIO
&&
BHHLocal storm report, Apr 8, 4:13 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
413 PM EDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 PM HAIL UNIONVILLE 39.23N 86.42W
04/08/2015 E1.75 INCH MONROE IN AMATEUR RADIO
AT UNIONVILLE SCHOOL NEAR ST. RD 45
&&
BHHLocal storm report, Apr 8, 4:16 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
416 PM EDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 PM HAIL UNIONVILLE 39.23N 86.42W
04/08/2015 M2.75 INCH MONROE IN AMATEUR RADIO
ON ST RD 45
&&
BHHLocal storm report, Apr 8, 4:17 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
417 PM EDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM HAIL VINCENNES 38.68N 87.51W
04/08/2015 E0.50 INCH KNOX IN TRAINED SPOTTER
&&
BHHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 7:09 AM EDT | Special Weather Statement | IND | Montgomery, Parke, Vermillion | 51 min |
| Apr 8, 7:27 AM EDT | Severe Thunderstorm Warning | IND | Montgomery, Parke, Putnam, Vermillion | 48 min |
| Apr 8, 8:06 AM EDT | Areal Flood Warning | IND | Boone, Clay, Clinton, Fountain, Hamilton, Hancock and 8 more | 6 hr |
| Apr 8, 8:06 AM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Hancock, Hendricks, Madison, Marion and 2 more | 39 min |
| Apr 8, 8:15 AM EDT | Severe Thunderstorm Warning | IND | Clay, Hendricks, Marion, Morgan, Parke, Putnam | 30 min |
| Apr 8, 8:18 AM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Hamilton, Tipton | 27 min |
| Apr 8, 8:22 AM EDT | Areal Flood Warning | IND | Clinton, Howard, Tipton | 4 hr |
| Apr 8, 8:38 AM EDT | Flash Flood Warning | IND | Parke, Vermillion | 3 hr |
| Apr 8, 8:39 AM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Hendricks, Henry, Johnson, Marion and 4 more | 36 min |
| Apr 8, 8:43 AM EDT | Areal Flood Warning | IND | Decatur, Delaware, Hancock, Henry, Johnson, Madison and 4 more | 6 hr |
| Apr 8, 9:01 AM EDT | Flash Flood Warning | IND | Hendricks, Marion, Putnam | 6 hr |
| Apr 8, 9:11 AM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Decatur, Hancock, Henry, Johnson and 4 more | 49 min |
| Apr 8, 9:56 AM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Decatur, Jackson, Jennings | 49 min |
| Apr 8, 11:26 AM EDT | River Flood Warning | IND | Bartholomew, Johnson, Shelby | 4 days |
| Apr 8, 11:26 AM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 8 days |
| Apr 8, 11:26 AM EDT | River Flood Warning | IND | Lawrence, Martin | 9 days |
| Apr 8, 11:26 AM EDT | River Flood Warning | IND | Lawrence, Martin | 9 days |
| Apr 8, 11:26 AM EDT | River Flood Warning | IND | Knox | 8 days |
| Apr 8, 11:26 AM EDT | River Flood Warning | IND | Gibson, Knox, Posey | 10 days |
| Apr 8, 11:26 AM EDT | River Flood Warning | IND | Clay, Greene | 3 days |
| Apr 8, 2:25 PM EDT | Flash Flood Watch | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more | 37 hr |
| Apr 8, 3:35 PM EDT | Severe Thunderstorm Warning | IND | Knox | 40 min |
| Apr 8, 3:48 PM EDT | Severe Thunderstorm Warning | IND | Brown, Monroe, Morgan, Owen | 42 min |
| Apr 8, 4:10 PM EDT | Tornado Warning | IND | Brown, Monroe | 35 min |
| Apr 8, 4:16 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Knox | 44 min |
| Apr 8, 4:25 PM EDT | Flash Flood Warning | IND | Daviess, Knox | 6 hr |
| Apr 8, 4:28 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Montgomery | 32 min |
| Apr 8, 4:47 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Johnson | 28 min |
| Apr 8, 4:51 PM EDT | Tornado Warning | IND | Daviess, Martin | 24 min |
| Apr 8, 4:58 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Marion, Shelby | 32 min |
| Apr 8, 5:06 PM EDT | Severe Thunderstorm Warning | IND | Knox | 22 min |
| Apr 8, 5:10 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Howard, Montgomery, Tippecanoe, Tipton | 35 min |
| Apr 8, 5:13 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Lawrence, Martin | 31 min |
| Apr 8, 5:24 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Marion, Shelby | 36 min |
| Apr 8, 5:36 PM EDT | Flash Flood Warning | IND | Boone, Montgomery, Tippecanoe | 6 hr |
| Apr 8, 5:45 PM EDT | Areal Flood Advisory | IND | Hancock, Johnson, Marion, Shelby | 3 hr |
| Apr 8, 6:48 PM EDT | Areal Flood Advisory | IND | Delaware, Hamilton, Henry, Madison, Randolph | 3 hr |
| Apr 8, 7:50 PM EDT | Areal Flood Advisory | IND | Henry, Rush | 3 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.